ID 106351
Author
Content Type
Departmental Bulletin Paper
Description
In this paper, we give the new definition of the concept of ordinal numbers and prove its existence theorem on the basis of the ZFC set theory. This is the generalization of Peano's system of axioms of finite ordinal numbers.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
48
Start Page
1
End Page
11
Sort Key
1
Published Date
2014
Remark
冊子のページ付けは、P.23-33となっている。
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology